New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Thomas2
Regular Member


Date Joined Dec 2008
Total Posts : 50
   Posted 3/26/2010 10:57 AM (GMT -7)   
I am on several meds and all the side effects are so hard to deal with
shaking hands
sleeping 11 hours a day
dizzy
gain 29 lbs
very forgetful
and so on
my mood is better but is it really wroth all these issues

Tainted
Regular Member


Date Joined Mar 2010
Total Posts : 99
   Posted 3/26/2010 1:57 PM (GMT -7)   
That is the core question isn't it? Is it worth it? I've been dealing with the same thing. Being jittery, anxious, and very forgetful are the worst for me, and they are causing a lot more anxiety and stress in my life which in turn makes my depressed or manic symptoms worse. I have been doubting if the side effects are worth the change, but I keep thinking about the big picture.

I am young and the disorder has already effected my life in so many ways. I only realize this looking back with an open mind. I have lost friends, wrecked cars (once almost killing myself and two good friends), dropped out of school, and learned to accept a life that I feel isn't worth living. And now I'm told that it only gets worse with age. Looking back on the last year, I mostly remember the good times (I've also learned to forget about bad times), and I think "man, I'm crazier now than I was then", but I know that I am a risk to myself and others, and that if I can smooth out some of these kinks I can do great things and live a truly happy life.

So for me, it's worth it. For you, I can't say. You might want to try different meds, or just stick with it. If you wouldn't mind, let us know what you are on and how much of it, and how long you've been on it. Have you tried other drugs? There are many out there! For now just keep following the docs advice, but remember it is your body and you need to make the final decision!

Tainted

happy bill
Forum Moderator


Date Joined Nov 2008
Total Posts : 1132
   Posted 3/26/2010 8:59 PM (GMT -7)   
Yea, Hair loss and Weight gain. NOW WHY COULDNT IT BE REVERSED??????? I mean that would be great. Get a full head of hair and a slim waistline. BUT NOOOOOOOO. The evil pharma companys are out to ruin my life by making me fat and bald. LO L LOL LOL

Yea, they suck, the altertinative is much much worse in my mind. Ill gladly take no hair and 50 lbs more to still be a good husband, father and friend.

BIll

AK93
Regular Member


Date Joined Mar 2010
Total Posts : 24
   Posted 3/27/2010 9:30 AM (GMT -7)   
I'm seriously terrified about that :| I want meds because I can't cope with my moods, but I only recovered from anorexia last year and I'm still very unstable..so if the meds make me gain weight I can garuantee I'll freak out and go down that road again. Its like a choice between 2 mental ilnesses, fml.

Although I could do with some of that hair loss! XD I swear there is enough hair on my head for 10 people.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 1:41 PM (GMT -7)
There are a total of 2,736,023 posts in 301,349 threads.
View Active Threads


Who's Online
This forum has 151444 registered members. Please welcome our newest member, Kilgore Trout.
315 Guest(s), 11 Registered Member(s) are currently online.  Details
tickcheckguy, Hope4all, OldSalty, Lynnwood, maria2016, panicgirly, dbwilco, GoBU, Traveler, JKVR, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer